MAUDE Adverse Event Report: Q CORE MEDICAL LTD. INTEGRATED POWER SUPPLY US

Q CORE MEDICAL LTD. INTEGRATED POWER SUPPLY US
Catalog Number 15072-000-0010
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Distributor information: (b)(4).Exemption number, e2014005.(b)(4).A receipt of initial submission attempt was done on the (b)(6) 2018, this failure was discovered while trying to submit a final report (follow up number 1), thus the current report is an initial + follow up number 1.The failure is due to wrong device, method and conclusion codes.
 
Event or Problem Description
The event was reported by a customer from the (b)(6): "pump charging issue due to ips pin problem".

Brand Name
INTEGRATED POWER SUPPLY US
Common Device Name
INTEGRATED POWER SUPPLY
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key9254330
Report Number3010293992-2019-00087
Device Sequence Number11364997
Product Code MRZ
UDI-Device Identifier07290109150208
UDI-Public7290109150208
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K161667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15072-000-0010
Device Lot Number4217
Distributor Facility Aware Date09/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1